RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bichegkuev, Mairbek Suleimanovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 17

Number of views:
This page:3608
Abstract pages:6559
Full texts:1513
References:774
Associate professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18078
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/609186

Publications in Math-Net.Ru
2020
1. M. S. Bichegkuev, “Almost periodic at infinity solutions to integro-differential equations with non-invertible operator at derivative”, Ufimsk. Mat. Zh., 12:1 (2020),  3–12  mathnet; Ufa Math. J., 12:1 (2020), 3–12  isi  scopus
2016
2. M. S. Bichegkuev, “Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients”, Mat. Zametki, 99:1 (2016),  11–25  mathnet  mathscinet  elib; Math. Notes, 99:1 (2016), 24–36  isi  scopus
2014
3. M. S. Bichegkuev, “Spectral Analysis of Differential Operators with Unbounded Operator Coefficients in Weighted Spaces of Functions”, Mat. Zametki, 95:1 (2014),  18–25  mathnet  mathscinet  elib; Math. Notes, 95:1 (2014), 15–21  isi  elib  scopus
2013
4. M. S. Bichegkuev, “Spectral analysis of difference and differential operators in weighted spaces”, Mat. Sb., 204:11 (2013),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 204:11 (2013), 1549–1564  isi  elib  scopus
2011
5. M. S. Bichegkuev, “On conditions for invertibility of difference and differential operators in weight spaces”, Izv. RAN. Ser. Mat., 75:4 (2011),  3–20  mathnet  mathscinet  zmath  elib; Izv. Math., 75:4 (2011), 665–680  isi  elib  scopus
6. M. S. Bichegkuev, S. V. Besaeva, “Spectral properties of difference and differential operators in weighted spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 2,  16–21  mathnet  mathscinet  elib; Russian Math. (Iz. VUZ), 55:2 (2011), 13–17  scopus
2010
7. M. S. Bichegkuev, “To the theory of infinitely differentiable semigroups of operators”, Algebra i Analiz, 22:2 (2010),  1–13  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:2 (2011), 175–182  isi  scopus
8. M. S. Bichegkuev, “On the Spectrum of Difference and Differential Operators in Weighted Spaces”, Funktsional. Anal. i Prilozhen., 44:1 (2010),  80–83  mathnet  mathscinet  zmath
9. M. S. Bichegkuev, “Solvability conditions for the difference equations with an initial condition in a subspace”, Sibirsk. Mat. Zh., 51:4 (2010),  751–768  mathnet  mathscinet  elib; Siberian Math. J., 51:4 (2010), 595–609  isi  elib  scopus
2009
10. M. S. Bichegkuev, “Linear Difference and Differential Operators with Unbounded Operator Coefficients in Weight Spaces”, Mat. Zametki, 86:5 (2009),  673–680  mathnet  mathscinet  zmath  elib; Math. Notes, 86:5 (2009), 637–644  isi  scopus
2008
11. M. S. Bichegkuev, “Conditions for solubility of difference inclusions”, Izv. RAN. Ser. Mat., 72:4 (2008),  25–36  mathnet  mathscinet  zmath  elib; Izv. Math., 72:4 (2008), 647–658  isi  elib  scopus
12. M. S. Bichegkuev, “On bounded solutions of difference inclusions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 8,  16–24  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:8 (2008), 12–19
2006
13. M. S. Bichegkuev, “On a weakened Cauchy problem for a linear differential inclusion”, Mat. Zametki, 79:4 (2006),  483–487  mathnet  mathscinet  zmath  elib; Math. Notes, 79:4 (2006), 449–453  isi  scopus
2003
14. M. S. Bichegkuev, “A weighted derivative and differential equations”, Vladikavkaz. Mat. Zh., 5:4 (2003),  32–42  mathnet  mathscinet  zmath
2002
15. M. S. Bichegkuev, “Integral weighted convolution operators”, Vladikavkaz. Mat. Zh., 4:2 (2002),  17–22  mathnet  mathscinet  zmath  elib
1999
16. M. S. Bichegkuev, “A weighted derivative and differential equations”, Vladikavkaz. Mat. Zh., 1:3 (1999),  5–17  mathnet  mathscinet  zmath
1996
17. M. S. Bichegkuev, “Integral operators generated by weighted shift operators”, Mat. Zametki, 59:3 (1996),  452–454  mathnet  mathscinet  zmath; Math. Notes, 59:3 (1996), 321–323  isi

2002
18. M. S. Bichegkuev, V. D. Dzgoev, V. A. Eleev, V. A. Koibaev, R. D. Kulov, A. G. Kusraev, A. M. Nakhushev, V. G. Sozanov, I. D. Tsopanov, “Amurkhan Khadzhumarovich Gudiev (1932–1999) (on the seventieth anniversary of his birth)”, Vladikavkaz. Mat. Zh., 4:2 (2002),  5–10  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021